# SDR SWIA201844272

- Difficulty date: January 21, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 32,598 hours, 28,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOORBEAM STRAP CORRODED.  BS 559 BETWEEN LBL 27 TO LBL 45.  REMOVED AND REPLACED THE STRAP IAW SRM.
